# SDR SWAA2014022125399

- Difficulty date: February 17, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 27,580 hours, 17,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB DOUBLER CORRODED AT BS 200, LBL 12.  REPAIRED DOUBLER IAW SRM.
